MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN; LYMPHOCYTE SEPARATION MEDIUM

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN; LYMPHOCYTE SEPARATION MEDIUM
Catalog Number 362753
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when using the bd vacutainer® cpt¿ cell preparation tube with sodium heparin there was a defective cap molding observed.After use, one cpt blood collection tube (lot: 5069090) customer found to have a large, chipped rubber stopper.It is assumed that the chip was there from the beginning.
 
Additional Manufacturer Narrative
The mdr submitted with mfr report #: 2243072-2025-01391 was submitted with the incorrect site registration number.This mdr is now void and an mdr with the correct site registration number will be submitted.
 
Event or Problem Description
It was reported that when using the bd vacutainer® cpt¿ cell preparation tube with sodium heparin there was a defective cap molding observed.After use, one cpt blood collection tube (lot: (b)(4)) customer found to have a large, chipped rubber stopper.It is assumed that the chip was there from the beginning.

Brand Name
BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN
Common Device Name
LYMPHOCYTE SEPARATION MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23527361
Report Number2243072-2025-01391
Device Sequence Number18427172
Product Code JCF
UDI-Device Identifier30382903627531
UDI-Public(01)30382903627531(17)260331(10)5069090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number362753
Device Lot Number5069090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown